# SDR CA970217005

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Pump
- Part number: 441CC7
- Condition: Failed
- Location: Vac Sys
- Part time: 6,947 hours
- Component: Piper
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED THE RIGHT HAND VACUUM INDICATION PIN HAD POPPED OUT. INSPECTION FOUND THE PUMP HAD FAILED. NEW UNIT INSTALLED.
